# SDR QXEA200600760

- Difficulty date: March 7, 2006
- Submitted: March 29, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Damaged
- Location: Lt Wing Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C4, LEFT HAND UNDER WING FAIRING INTERNAL STRUCTURE, FAIRING ATTACH ANGLE SPLICE HAS PUNCTURE IN RADIUS X445, ACCESS THRU PANEL 263DL.  REPAIRED IAW DHC-8-200 SRM 51-40-11, PAGE 1-4 AND MM 20-14-01-430-801.
